MAUDE Adverse Event Report: SYMATESE EVOLYSSE FORM; IMPLANT, DERMAL, FOR AESTHETIC USE

SYMATESE EVOLYSSE FORM; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number EVO-FRM-01
Medical Device Problem Codes Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Local Reaction (2035); Skin Infection (4544)
Date of Event 01/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, the healthcare provider (hcp) injected 1ml of evolysse form into a patient's lips.On (b)(6) 2026, the patient noticed some filler oozing from her bottom lip, though she denied manipulating the area herself.The hcp recommended she apply ice to the site intermittently.As of (b)(6) 2026, the patient was out of the country and unable to attend an office visit.On (b)(6) 2026, the hcp contacted the patient again to arrange a follow-up.The patient reported that prior to leaving the country, the filler had oozed from her bottom lip, causing a burning sensation and swelling.While abroad, she was prescribed a five-day course of antibiotics due to concerns about a localized infection.Currently, the patient has a hardened lump on one side of her bottom lip.The reporting hcp has not yet evaluated the patient in person.
 
Additional Manufacturer Narrative
The filler was injected into the patient and is not available for return.The batch release form was reviewed and the device met all specifications prior to release.This is a known potential adverse event addressed in the product labeling.As with all transcutaneous procedures, soft tissue filler implantation carries a risk of infection.This is typically caused by various bacteria entering through a disrupted skin barrier.Additionally, poor aseptic technique, inadequate post-care, or intraoral injections often contribute to this issue.Treatment with antibiotics usually resolves symptoms fully without lasting effects.The product was used off-label in the lip region.We cannot rule out that this may have contributed to the reported event.(b)(4).

Brand Name
EVOLYSSE FORM
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR  69630
MDR Report Key24563441
Report Number3015260155-2026-00005
Device Sequence Number18540210
Product Code LMH
UDI-Device Identifier03760172161264
UDI-Public(01)03760172161264(17)270531(10)S2251990226
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/10/2026
Report Date (Section F) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEVO-FRM-01
Device Lot NumberS2251990226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/24/2026
Event Location Other
Date Report to Manufacturer03/10/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/10/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale
Date Report Sent to FDA03/10/2026